# SDR 20000406SH037

- Difficulty date: November 30, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 1092T1002W
- Part serial: 11704
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION, PERFORMED OPS CHECK, BLOWN CIRCUIT BREAKER.  REMOVED AND REPLACED.  (X)
